Extreme food allergy + pins and needles after taking antifungal.. please help

Home The Candida Forum Candida Questions Extreme food allergy + pins and needles after taking antifungal.. please help

This topic contains 0 replies, has 1 voice, and was last updated by  getbettersoon 1 year, 1 month ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #175660

    getbettersoon
    Participant
    Topics: 3
    Replies: 2

    Please help, I would really appreciate it if you read all the way to the end because I’m really worried.

    To start off I’ve been taking vit C and milk thistle for a month (not religiously) and around last week I started taking sf722 and l glutamine. I took one pill per meal (2 meals) for 3 days and then upped it to 2 pills per meal. I have not increased to three pills and I have not been taking sf722 every meal, so it’s more of an occasional intake, since I wanted my body to get used to the antifungal first.

    Two days ago I experienced the worst allergic reaction to food I’ve ever had. I had tuna pasta from Domino’s, which I’ve had a number of times before with no issue. I broke out in urticaria hives almost instantly after eating a few spoonfuls. Mucus built up in my throat, it became hard to breathe and I felt a sudden, intense fear which made me go straight to the nearest ER. They put me on IV immediately and infused anti allergy meds and I was okay afterwards. I thought I was going to die from anaphylactic shock. Then in the evening after, I had a piece of chicken. After having gobbled down a few bites I felt something was wrong so I went to the restroom to throw it all up. Mucus built up and it was difficult to breathe again but not nearly as severe as with the tuna, possibly because I threw up. I was terrified of eating for the remainder of that day. Thing is, I did not even take sf722 that day, I took sf722 the morning of the previous day.

    Today and yesterday I’ve been eating alright, but I’m worried about a symptom that remained which is the sensation of pins and needles in random parts of my body. It’s different from just tingling/crawling sensation. It’s more of a ‘needle prick/pinch’ sensation which is quite alarming for me as I’m worried it’s related to my nerves. Sometimes it’s more painful than uncomfortable. I have not been taking anymore sf722 for now but I still experience the pins and needles.

    Also I would like to clarify that this isn’t the first time I had an allergic reaction to food, although it’s random and I can’t really pinpoint which food causes it. I have had the urticaria reaction and mucus building up in throat as well in previous occasions. However this was the first time that I felt like I was going to die, as well as the first time I experienced these prick-sensations.

    Can someone tell me if this sounds like it could be candida die-off symptoms or if it sounds unrelated? Should I keep going with antifungal treatment and ride the symptoms out or should I stop for now?

Viewing 1 post (of 1 total)

The topic ‘Extreme food allergy + pins and needles after taking antifungal.. please help’ is closed to new replies.